# SDR SWAA2024011733401

- Difficulty date: December 18, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM ON BS 986.5 AT RBL 45.5 AND WL 208.1 AT AFT GALLEY AREA 2023-761684<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 130066401; DUE DATE: 05-OCT-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600; S/N: 60007161486; DUE DATE: 28-JUL-24;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600; S/N: 200048001; DUE DATE:01-MAY -24;[04] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE BEAM BS 986.5 BTW RBL 36 TO RBL 46 AND WL 208.1 AT AFT GALLEY AREA.IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW
